Click Here to Return To the Home Page

Below is the current Shifting Consciousness workshop schedule.  Once you have found the date and location of a workshop you would like to attend you will need to complete our simple online registration form.  To do so click on  "Register Online" and provide the appropriate information.  Be sure to specify the date and location of the workshop you wish to attend.

If a workshop is currently not held in your area  please "click here" to learn how we can make this possible.

Classes fill quickly so register today.  We look forward to seeing you in class.

                                                         
                    March 2012

Seminar: Advanced U.F.T.M. Event
Pre-requisite: Completion of U.F.T. Level I,  U.F.T.M. Tutorial with Certified Instructor and a minimum of three month consistent practice with U.F.T.M. application.
Date: March 17, 18 2012
Times: The following session lengths are available to participants.

24 hour - 12 hour - 1 hour

Session times are as follows:

24 hour
Beginning March 17th at 7:00PM 
Ending March 19th at 7:00PM 

12 hour
Beginning March 17th at 7:00PM
Ending March 18th at 7:00AM

1 hour
Beginning March 18th at 6:00PM
Ending March 18th at 7:00PM
Location: Cape Girardeau, MO
Pricing: 24 hour - $80.00 prior to March 1st $100.00 after
12 hour - $60.00 prior to March 1st $75.00 after
1 hour -  $25.00 prior to March 1st $30.00 after
Register: This event is a unique venue and as such students wishing to participate should contact their U.F.T.M. instructor/mentor directly for additional details or to register.

         

April 2012 

Seminar: Advanced U.F.T.M. Event
Pre-requisite: Completion of U.F.T. Level I,  U.F.T.M. Tutorial with Certified Instructor and a minimum of three month consistent practice with U.F.T.M. application.

!!!Exception!!!
2 hour sessions are open to individuals who have completed CW101.
Date: April 4,2012
Times: The following session lengths are available to participants.

12 hour - 4 hour - 2 hour

Session times are as follows:

12 hour (this session is filled)
Beginning April 4th at 9:00AM 
Ending April  4th at 9:00PM 

4 hour
Beginning April 4th after 9:00PM
Please call to check availability of time slots

2 hour
Beginning April 4th after 9:00PM
Please call to check availability of time slots
Location: Crystal City, MO
Pricing: 12 hour - $100.00 
4 hour - $80.00 
1 hour -  $25.00 
All proceeds are donated to American Heart Association
Register: This event is a unique venue and as such students wishing to participate should contact their U.F.T.M. instructor/mentor directly for additional details or to register.

 April 2012 

Seminar: Consciousness Work 101 (C.W.101)
A maximum of 12 students will be allowed in this level one class.
Pre-requisite: None
Date: April 28 & 29, 2012
Times: Saturday 9:00AM – 4:30PM
Sunday 9:00AM - 4:30PM
Location: St. Louis, MO
Pricing: $325.00 
Students retaking this workshop receive a 50% discount.
Event Sponsor Michael N. Linkogel - Instructor
Register: click here to register for this event

September 2012

Seminar: Advanced U.F.T.M. Event
Pre-requisite: Completion of U.F.T. Level I,  U.F.T.M. Tutorial with Certified Instructor and a minimum of three month consistent practice with U.F.T.M. application.
Date: September 2, 2012
Times: The following session lengths are available to participants:

6 hour   7:30AM - 1:30PM
12 hour 7:30Am - 7:30PM 
Location: St. Louis, MO
Pricing: 6 hour - $30.00 prior to Aug 1st $40.00 after
12 hour - $35.00 prior to Aug 1st $45.00 after
Register: This event is a unique venue and as such students wishing to participate should contact their U.F.T.M. instructor/mentor directly for additional details or to register.

Additional workshops are being scheduled.  If you have immediate question please e-mail us at information@shiftingconsciousness.com
**To host a seminar, speaking engagement or public demonstration click here.
*Seminar Locations are subject to change.  


Classes: Shifting Consciousness - Freedom Thru Movement - Relationships
Unifield Therapy: Basic Principles - Training Programs - Locate Practitioner
Scheduled Events: Workshops - Speaking Engagements - Public Demonstrations

© Copyright 2002 Shifting Consciousness, L.L.C. All Rights Reserved.